Items where Author is "Şahutoğlu, Sönmez"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2020) On convergence of the Berezin transforms. Journal of Mathematical Analysis and Applications, 491 (1). ISSN 0022-247X (Print) 1096-0813 (Online)

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2018) Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n. Monatshefte für Mathematik, 187 (2). pp. 237-245. ISSN 0026-9255 (Print) 1436-5081 (Online)

Cuckovic, Zeljko and Şahutoğlu, Sönmez and Zeytuncu, Yunus E. (2018) A local weighted Axler-Zheng theorem in C-n. Pacific Journal of Mathematics, 294 (1). pp. 89-106. ISSN 0030-8730

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2012) Continuity of plurisubharmonic envelopes in C2. International Journal of Mathematics, 23 (12). ISSN 0129-167X (Print) 1793-6519 (Online)

This list was generated on Thu Jul 7 03:41:45 2022 +03.